Primes between $p_n+1$ and $p_{n+1}^2-1.$ - Archive ouverte HAL Access content directly
Journal Articles Hardy-Ramanujan Journal Year : 1983

Primes between $p_n+1$ and $p_{n+1}^2-1.$

Abstract

We give some polynomial identities involving the first $n+1$ primes, and deduce from one of these a formula from which $p_{n+1}$ can be calculated once $p_1,\ldots,p_n$ are known.
Fichier principal
Vignette du fichier
6Article4.pdf (615.94 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission
Loading...

Dates and versions

hal-01104264 , version 1 (16-01-2015)

Identifiers

Cite

A. Venugopalan. Primes between $p_n+1$ and $p_{n+1}^2-1.$. Hardy-Ramanujan Journal, 1983, Volume 6 - 1983, pp.45 - 48. ⟨10.46298/hrj.1983.99⟩. ⟨hal-01104264⟩

Collections

INSMI
55 View
612 Download

Altmetric

Share

Gmail Facebook X LinkedIn More